The server is under maintenance between 08:00 to 12:00 (GMT+08:00), and please visit later.
We apologize for any inconvenience caused
Login  | Sign Up  |  Oriprobe Inc. Feed
China/Asia On Demand
Journal Articles
Laws/Policies/Regulations
Companies/Products
THE -PROBLEM FOR HOLOMORPHIC (0,2)-FORMS ON PSEUDOCONVEX DOMAINS IN SEPARABLE HILBERT SPACES AND D.F.N. SPACES
Author(s): 
Pages: 67-74
Year: Issue:  1
Journal: CHINESE ANNALS OF MATHEMATICS,SERIES B

Keyword:  -problemPseudoconvex domainNuclear operatorD.F.N. space;
Abstract: This paper shows that the -problem for holomorphic (0, 2)-forms on Hilbert spaces is solv able on pseudoconvex open subsets. By using this result, the authors investigate the existence of the solution of the -equation for holomorphic (0, 2)-forms on pseudoconvex domains in D.F.N. spaces.
Related Articles
loading...